# SDR NSVA200600103

- Difficulty date: July 12, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N155CJ
- Make and model: Beech 1900D
- Aircraft serial: UE55
- Aircraft time: 22,042 hours, 32,468 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AT SEAT 4F WILL NOT OPEN FROM INSIDE.  REMOVED EXIT SEAT 4F. LUBED, OPS CHECK NORMAL, REINSTALLED EXIT IAW 52-20-00
